MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; IMPLANTABLE LEAD
Model Number 4472
Medical Device Problem Codes Fracture (1260); High impedance (1291); No Apparent Adverse Event (3189); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this lead was surgically abandoned due to an unknown product performance issue.A new lead was implanted.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this lead was surgically abandoned due to impedance measurements over 3000 ohms, high capture thresholds and fracture.A new lead was implanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Corrected fields: b5.Describe event or problem h6.Device codes.
 
Additional Manufacturer Narrative
Corrected fields: b5.Describe event or problem.H6.Device codes.
 
Event or Problem Description

Brand Name
FINELINE II EZ STEROX
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key18980505
Report Number2124215-2024-18236
Device Sequence Number6299487
Product Code DTB
UDI-Device Identifier00802526265013
UDI-Public00802526265013
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P960004/S014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/10/2005
Device Model Number4472
Device Catalogue Number4472
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by ManufacturerNot provided
04/29/2024
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date04/01/2024
04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age83 YR
Patient SexFemale